Alert archive / Colorado / Flash Flood Watches in 2015
Flash Flood Watch 8, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Aug 2, 2015, 4:06 AM MDT for 12 counties in Colorado. It took effect at Aug 2, 2015, 12:00 PM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2015, 4:06 AM MDT (10:06 UTC)
- In effect from
- Aug 2, 2015, 12:00 PM MDT
- Expired
- Aug 2, 2015, 11:16 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.1 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2694 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WGUS65 KPUB 021006 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 406 AM MDT SUN AUG 2 2015 ...HEAVY RAINS EXPECTED TO OCCUR OVER THE EASTERN SAN JUAN MOUNTAIN RANGE INCLUDING THE WEST FORK COMPLEX BURN SCAR... .MOIST SOUTHEASTERLY LOW LEVEL UPSLOPE FLOW WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND FLASH FLOODING...ESPECIALLY ON AREA BURN SCARS. COZ067-068-021815- /O.NEW.KPUB.FF.A.0008.150802T1800Z-150803T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 406 AM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... INCLUDING THE EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY. * FROM NOON MDT TODAY THROUGH THIS EVENING. * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE FORECAST FOR THIS AFTERNOON AND EVENING. OF PARTICULAR CONCERN WILL BE ANY HEAVY RAIN THAT FALLS ON THE WEST FORK COMPLEX BURN SCAR. * RESIDENTS AND VISITORS TO THE EASTERN SAN JUAN MOUNTAINS SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
692 WGUS65 KPUB 021803 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1203 PM MDT SUN AUG 2 2015 ...HEAVY RAINS EXPECTED TO OCCUR OVER THE EASTERN SAN JUAN MOUNTAIN RANGE INCLUDING THE WEST FORK COMPLEX BURN SCAR... .MOIST SOUTHEASTERLY LOW LEVEL UPSLOPE FLOW WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND FLASH FLOODING... ESPECIALLY ON AREA BURN SCARS. COZ067-068-030215- /O.CON.KPUB.FF.A.0008.000000T0000Z-150803T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 1203 PM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING EASTERN SAN JUAN MOUNTAINS AND THE UPPER RIO GRANDE VALLEY. * UNTIL MIDNIGHT MDT TONIGHT * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE FORECAST FOR THIS AFTERNOON AND EVENING. OF PARTICULAR CONCERN WILL BE ANY HEAVY RAIN THAT FALLS ON THE WEST FORK COMPLEX BURN SCAR. * RESIDENTS AND VISITORS TO THE EASTERN SAN JUAN MOUNTAINS SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
813 WGUS65 KPUB 022040 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT SUN AUG 2 2015 ...HEAVY RAINS EXPECTED TO OCCUR OVER THE EASTERN SAN JUAN MOUNTAIN RANGE INCLUDING THE WEST FORK COMPLEX BURN SCAR... .MOIST SOUTHEASTERLY LOW LEVEL UPSLOPE FLOW WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND FLASH FLOODING... ESPECIALLY ON AREA BURN SCARS. COZ058-060-061-063-066-072>075-030445- /O.EXB.KPUB.FF.A.0008.000000T0000Z-150803T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING THE CITIES OF...CLIMAX...MOSQUITO PASS... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... NORTH PASS...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS 240 PM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL COLORADO AND SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING IN CENTRAL ... COLORADO...EASTERN SAWATCH RANGE AND MOSQUITO RANGE. IN SOUTH CENTRAL COLORADO...LA GARITA MOUNTAINS...NORTHERN SANGRE DE CRISTO MOUNTAINS AND SOUTHERN SANGRE DE CRISTO MOUNTAINS. * THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE FORECAST FOR THIS AFTERNOON AND EVENING. FLASH FLOODING WILL BE POSSIBLE FOR AREA STREAMS...AND MUD AND ROCK SLIDES WILL BE POSSIBLE FOR THE STEEPER TERRAIN. * RESIDENTS AND VISITORS TO THE MOUNTAINS SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ COZ067-068-030445- /O.EXT.KPUB.FF.A.0008.000000T0000Z-150803T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 240 PM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS..THE EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY. * THROUGH LATE TONIGHT. * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE FORECAST FOR THIS AFTERNOON AND EVENING. OF PARTICULAR CONCERN WILL BE ANY HEAVY RAIN THAT FALLS ON THE WEST FORK COMPLEX BURN SCAR. FLASH FLOODING WILL BE POSSIBLE FOR AREA STREAMS...AND MUD AND ROCK SLIDES WILL BE POSSIBLE FOR THE STEEPER TERRAIN. * RESIDENTS AND VISITORS TO THE MOUNTAINS SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SR
595 WGUS65 KPUB 030308 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 908 PM MDT SUN AUG 2 2015 ...HEAVY RAINS EXPECTED TO OCCUR OVER MANY HIGHER TERRAIN LOCATIONS OF CENTRAL AND SOUTHWEST COLORADO...INCLUDING BUT NOT LIMITED TO THE WEST FORK COMPLEX BURN SCAR... .MOIST SOUTHEASTERLY LOW LEVEL UPSLOPE FLOW WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND FLASH FLOODING... ESPECIALLY ON AREA BURN SCARS. COZ058-060-061-063-066>068-072>075-030900- /O.CON.KPUB.FF.A.0008.000000T0000Z-150803T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING THE CITIES OF...CLIMAX...MOSQUITO PASS... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... NORTH PASS...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS...LA VETA PASS...PONCHA PASS...BLANCA PEAK... CUCHARA...STONEWALL...WESTON...SPANISH PEAKS 908 PM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL COLORADO AND SOUTH CENTRAL COLORADO... INCLUDING THE FOLLOWING IN CENTRAL COLORADO...THE EASTERN SAWATCH RANGE AND MOSQUITO RANGE. IN SOUTH CENTRAL COLORADO... THE EASTERN SAN JUAN MOUNTAINS...THE LA GARITA MOUNTAINS...THE SANGRE DE CRISTO MOUNTAINS AND THE UPPER RIO GRANDE VALLEY. * UNTIL 3 AM MDT MONDAY * SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE ANTICIPATED INTO TONIGHT. FLASH FLOODING WILL BE POSSIBLE FOR AREA STREAMS...AND MUD AND ROCK SLIDES WILL BE POSSIBLE FOR THE STEEPER TERRAIN. * RESIDENTS AND VISITORS TO THE MOUNTAINS SHOULD MONITOR RAINFALL AND BE PREPARED TO FIND HIGHER GROUND SHOULD FLASH FLOODING OCCUR...ESPECIALLY IN AND AROUND BURN SCARS. DO NOT DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
875 WGUS65 KPUB 030516 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1116 PM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH CANCELLED... COZ058-060-061-063-066>068-072>075-030630- /O.CAN.KPUB.FF.A.0008.000000T0000Z-150803T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING THE CITIES OF...CLIMAX...MOSQUITO PASS... INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...GRANITE... NORTH PASS...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS...LA VETA PASS...PONCHA PASS...BLANCA PEAK... CUCHARA...STONEWALL...WESTON...SPANISH PEAKS 1116 PM MDT SUN AUG 2 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND SOUTH CENTRAL COLORADO HAS BEEN CANCELLED. GENERALLY ISOLATED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TONIGHT...HOWEVER FLOODING IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Aug 1, 11:24 PM MDT, 4 hours 42 minutes earlier.
Area forecast discussion, Aug 1, 11:24 PM MDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1124 PM MDT SAT AUG 1 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 238 PM MDT SAT AUG 1 2015 ...TYPICAL AUGUST WEATHER CONTINUES ON SUNDAY... FAIRLY TYPICAL SUMMER PATTERN REMAINS IN PLACE OVER SE CO. WITH MONSOONAL PLUME CIRCULATING CLOCKWISE AROUND THE UPPER HIGH CENTERED OVER NM...BEST T-STORM COVERAGE CONTINUES TO BE OVER WRN AND SRN PORTIONS OF THE CWA. NEWLY OPERATIONAL RADAR IN THE SAN JUANS SHOWS WIDESPREAD CONVECTION OVER THE SW MTS...JUSTIFYING LIKELY POPS FOR THE BALANCE OF THE AFTERNOON AND INTO EARLY EVE. MORE QUESTIONABLE WHETHER STORMS WILL SURVIVE MOVING ONTO THE SERN PLAINS E OF I- 25...BUT ISOLD POPS LOOK APPROPRIATE THERE. TEMPS CONTINUE TO BE IN THE LOWER 90S FOR THE PLAINS...70S FOR THE HIGH VALLEY AREAS. EXPECT MOST OF THE T-STORM ACTIVITY TO WANE AFTER SUNSET...HOWEVER LATEST HRRR AND OTHER GUIDANCE SUGGESTS CONTINUED ISOLD ACTIVITY OVER THE SW MTS AND SURROUNDING AREAS...SO WILL MAINTAIN AT LEAST LOW POPS THROUGH THE NIGHT FOR THIS AREA. SOME MODEL SOUNDINGS STILL SUPPORT LOW CLOUDS OR POSSIBLY EVEN SOME FOG FOR THE SAN LUIS VALLEY IF SUFFICIENT PRECIP CAN FALL THIS AFTERNOON OR EVE. TOMORROW...MORE OF THE SAME...BUT A WEAK SHORTWAVE PASSING THROUGH NW FLOW ON THE E SIDE OF THE UPPER RIDGE COULD SPARK A FEW MORE STORMS THAN WE ARE CURRENTLY SEEING...ESPECIALLY OVER THE SERN MTS. SFC WINDS SHIFT TO A STRONGER UPSLOPE COMPONENT SUN AFTERNOON... WHICH WILL KEEP THE BEST FORCING FOR STORMS ANCHORED ALONG THE MTS AND ADJACENT LOWLANDS ALONG THE I-25 CORRIDOR. TEMPS AGAIN SHOULD BE IN THE LOWER TO MID 90S OVER THE PLAINS. ROSE .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 238 PM MDT SAT AUG 1 2015 SUN NIGHT AN UPR TROF IS FORECAST TO EXTEND FROM THE GREAT BASIN REGION AND ACRS CO. BOTH THE NAM AND GFS SHOW A SHORTWAVE TROF MOVING INTO THE SERN CORNER OF CO OVERNIGHT AND INTO MON MORNING...BUT THEY DISAGREE ON ITS IMPACT. BOT MODELS SHOW PCPN CONTINUING THRU THE NIGHT OVR THE CONTDVD WITH THE POTENTIAL FOR SOME ISOLD PCPN OVR THE ERN MTNS. FOR FAR ERN PORTIONS OF THE FORECAST AREA...THE NAM HAS MAINLY SOME ISOLD PCPN OVR THE SERN CORNER THRU THE NIGHT AND MON MORNING...BUT THE GFS HAS MORE WIDESPREAD CHANCES OVR THE SERN PLAINS. SINCE THERE IS A DISTURBANCE IN THE AREA...WL KEEP SOME ISOLD POPS ACRS THE SERN PLAINS THRU THE NIGHT. THRU THE DAY MON...THAT UPR TROF CONTINUES WORKING ITS WAY NORTHEASTWARD INTO ID...WY AND NERN CO. THE GFS AND NAM HAVE SCT PCPN OVR THE HYR TRRN ON MON...WHILE THE NAM IS MAINLY DRY OVR THE SERN PLAINS IN THE AFTERNOON AND EVENING...BUT THE GFS HINTS AT ISOLD TO SCT PCPN. MON NIGHT THE NAM SHOWS PCPN ACRS THE FORECAST AREA ENDING BY LATE EVENING...BUT THE GFS CONTINUES PCPN OVR THE FAR ERN BORDER AREA INTO THE LATE NIGHT HOURS. TUE AN UPR RIDGE BUILDS OVR THE AREA AND REMAINS IN PLACE ON WED...WHICH WL KEEP THE MONSOON MSTR TO THE SOUTH OF THE FORECAST AREA. SO...DRIER CONDITIONS CAN BE EXPECTED ALTHOUGH THERE MAY STILL BE ENOUGH MSTR OVR THE AREA FOR A FEW AFTERNOON AND EVENING MTN AREA SHOWERS/TSTMS. ON THU A DISTURBANCE IS FORECAST TO MOVE ACRS WY...THEN PUSHING A FRONT THRU ERN CO. THE ECMWF DEVELOPS AND MCS OVR ERN FOR THU NIGHT...WHILE THE GFS DOES NOT AND LEAVES THE AREA RATHER DRY. FOR NOW WL GO WITH THE DRY SOLUTION AND SEE HOW THE SITUATION DEVELOPS. FRI THE UPR RIDGE WL BE CENTERED TO THE SOUTH OF CO. THE ECMWF SHOWS THE POTENTIAL FOR A LITTLE MORE MSTR TO WORK ITS WAY BACK TOWARD CO...BUT THE GFS IS STILL FAIRLY DRY THROUGH SAT. && .AVIATION... ISSUED AT 1124 PM MDT SAT AUG 1 2015 VFR CONDITIONS ARE ANTICIPATED OVER THE KALS...KCOS AND KPUB TAF SITES INTO SUNDAY MORNING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 1, 11:32 PM MDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1132 PM MDT SAT AUG 1 2015 COZ058>089-093>099-030545- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1132 PM MDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT ALONG THE NEW MEXICO BORDER AND ACROSS THE HIGHER PEAKS OF THE SOUTHWEST MOUTNAINS. THE MAIN THREATS FROM THESE STORMS WILL BE OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH TUESDAY EVENING...MONSOON MOISTURE WILL BRING HIT OR MISS THUNDERSTORMS TO SOUTHERN COLORADO EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE MAIN CONCERNS...BUT GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. WEDNESDAY THROUGH FRIDAY...MONSOON FLOW WILL BE SUPPRESSED OVER MEXICO AS A MUCH DRIER...WESTERLY FLOW OF AIR SPREADS ACROSS COLORADO. THUNDERSTORMS DURING THIS PERIOD WILL BE ISOLATED AND CONFINED MAINLY TO THE MOUNTAINS WITH PRIMARY THREATS OF LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED OVERNIGHT. 10/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:12 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
Nearby
Flash Flood Watches in Colorado, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.